MathSciNet Relay Station
MathSciNet bibliographic data
MR1333397 49J52 (26B25 54C60 58C06)
Poliquin, R. A.; Rockafellar, R. T. Prox-regular functions in variational analysis. Trans. Amer. Math. Soc. 348 (1996), no. 5, 1805–1838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement